# SDR 95ZZZM751

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Engine: Pwa JT8D217A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bushing
- Part number: 783310
- Condition: Failed
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ICT - DURING CRUISE, NR 1 ENGINE, S/N 3210, SPOOLED DOWN.  SHUT DOWN ENGINE.  FOUND INTERNAL MALFUNCTION IN N-2 ACCESSORY GEARBOX, MFG P/N 758300.  CHANGED ENGINE AND ENGINE OPERATION CHECKED NORMAL.  INVESTIGATION OF SPOOL DOWN OF NR 1 ENGINE, REVEALED A BUSHING, P/N 783310, ALLOWED THE INPUT GEAR TO SHIFT CAUSING RAPID TOOTH WEAR, RESULTING IN GEARBOX FAILURE.  GEARBOX REPAIRED AND RETURNED TO SERVICE.  (M)
